# SDR A6WA201644423

- Difficulty date: October 12, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 31,287 hours, 30,681 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R14008
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FLAP HAS DENT ON LOWER SURFACE AT WS 56.30.  REPLACED DAMAGED SECTION OF LOWER LT I/B FLAP SKIN FROM WS 64.00 TO I/B CORNER IAW REO 601R-57-52-1544.
